MAUDE Adverse Event Report: ZYNEX MEDICAL, INC. NEXWAVE

ZYNEX MEDICAL, INC. NEXWAVE
Model Number 700400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Numbness (2415); Limb Pain (4836)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While updating the esubmitter program, we discovered a bug in the program that wouldn't allow the completion of the submission.A ticket was initiated and submitted to both cesub helpdesk and the esgngsupport support email links on november 3, 2025, november 10, 2025, november 18, 2025, november 19, 2025, the first response we received for support was on 12/3/2025, which directed us to uninstall/reinstall the software, which we did twice, with no resolution.We then attempted to install the software on a completely different computer, which failed to resolve the issue as well.I then submitted additional help desk tickets to the esubmitter, cdrhesub, and emdr support links on 12/9/2025.On 12/11/2025, i received an acknowledgement from the esubmitter help desk that they discovered an issue with the program and would respond when resolved.On 12/29/2025, we received a solution and directions for fixing the software bug, which resolved the issue.
 
Event or Problem Description
The patient was using ifc therapy for knee pain at 4-5 ma for 10 minutes.After receiving a "check connections" message, they changed the electrodes and increased the intensity to 43 ma but initially felt nothing.After a few minutes, they experienced numbness and sharp sensations in the foot that spread through the leg.The patient stopped the treatment immediately but continued to feel sharp sensations.

Brand Name
NEXWAVE
Common Device Name
NEXWAVE
Manufacturer (Section D)
ZYNEX MEDICAL, INC.
14800 grasslands dr
englewood co CO 80112
Manufacturer (Section G)
ZYNEX MEDICAL, INC.
14800 grasslands dr
englewood co CO 80112
Manufacturer Contact
justin harrington
14800 grasslands dr
englewood, CO 80112
7204652294
MDR Report Key24098920
Report Number3000214920-2026-00003
Device Sequence Number10243547
Product Code LIH
UDI-Device Identifier00852670007007
UDI-Public00852670007007
Combination Product (Y/N)N
PMA/510(K) Number
K111279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number700400
Device Lot NumberWOC2584
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age29 YR
Patient SexFemale